# SDR UPS00833762

- Difficulty date: September 1, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 577384455
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1770 LONG 19R SUPPORT ANGLE IS CRACKED.  REMOVED, FABRICATED, AND REPLACED ANGLE.
